# SDR AU960139

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 365A24100503
- Condition: Damaged
- Location: Nac Pylon Fairng
- Component: 36010A
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION RH COWLING FORWARD LATCH ASSEMBLY PNO 360-10A LOCKING PIN SHEARED ALLOWING FORWARD EDGE OF COWL TO LIFT ANDEVENTUALLY SEPARATE FROM AIRCRAFT
